# SDR DALA2019041202406

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026405) DURING INSPECTION FOUND CRACKED WEB - INTERCOSTAL FLOOR STRUCTURE BS 312 TO BS 328 AND LBL 46 AT FWD GALLEY AREA. REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE BS312 TO BS328 LBL 46(1EA) AS PER B737-800 SRM 51-40-02 AND DWG 141A5400 REV. 0.
